3 doctors weighed in:

Feeling hot and shaky. Having nausea and vomiting. Just started taking Paxil (paroxetine).

3 doctors weighed in
Dr. Susan Rhoads
Family Medicine
2 doctors agree

In brief: Could be side effect

This can be due to the Paxil (paroxetine).
Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck!

In brief: Could be side effect

This can be due to the Paxil (paroxetine).
Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck!
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available